# SDR SCNA96393

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs  1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND THE LOAD BAR TRACK WEB CRACKED AT BS 1780.  STOP DRILLED CRACK, FABRICATED AND INSTALLED A DOUBLER IN ACCORDANCE WITH SRM 53-00-01 FIGURE 4 SHEET 2.
